Alert archive / New Mexico / Red Flag Warnings in 2023
Red Flag Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 20, 2023, 2:48 PM MST for 7 counties in New Mexico. It took effect at Feb 21, 2023, 7:00 AM MST. It was in force for 13 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 20, 2023, 2:48 PM MST (21:48 UTC)
- In effect from
- Feb 21, 2023, 7:00 AM MST
- Expired
- Feb 21, 2023, 8:00 PM MST
- In force
- 13 hr
- Issued by
- NWS Albuquerque, NM
Counties Curry County, NM, De Baca County, NM, Harding County, NM, Quay County, NM, Roosevelt County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 58 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 11:11 AM MST | NON-TSTM WND GST 58 | 6 E Storrie Lake State, NM | ASOS STATION KLVS LAS VEGAS MUNI AIRPORT. |
| Feb 21, 1:00 PM MST | NON-TSTM WND GST 59 | 3 S Capulin, NM | KNMDESMO6 WUNDERMAP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2055 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
357 WWUS85 KABQ 202148 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 248 PM MST Mon Feb 20 2023 ...RED FLAG WARNING FROM 7 AM TO 8 PM MST TUESDAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS AND WARM...DRY AND UNSTABLE CONDITIONS... .Stronger downslope winds will impact the eastern plains Tuesday, aided by a deepening lee side trough. Although humidity is not forecast to reach critical threshold, a warm, dry and unstable atmosphere is forecast and after the past few days of drying downslope winds, fine fuels should be supportive of carrying fire. NMZ104-126-211400- /O.NEW.KABQ.FW.W.0004.230221T1400Z-230222T0300Z/ Northeast Plains-East Central Plains- 248 PM MST Mon Feb 20 2023 ...RED FLAG WARNING IN EFFECT FROM 7 AM TO 8 PM MST TUESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from 7 AM to 8 PM MST Tuesday. * AREA AND TIMING...Northeast Plains (zone 104) and the East Central Plains (zone 126) from Tuesday morning into Tuesday evening. * 20 FOOT WINDS...West to southwest 25 to 35 mph with occasional gusts to 50 mph. * RELATIVE HUMIDITY...18 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
1 follow-up statement
600 WWUS85 KABQ 211211 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 511 AM MST Tue Feb 21 2023 ...RED FLAG WARNING FROM 7 AM TO 8 PM MST TODAY FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO STRONG WINDS WITH WARM...DRY AND UNSTABLE CONDITIONS... .Stronger downslope winds will impact the eastern plains today, aided by a deepening lee side trough. Although humidity is not forecast to reach critical threshold, a warm, dry and unstable atmosphere is forecast and after the past few days of drying downslope winds, fine fuels should be supportive of carrying fire. NMZ104-126-220300- /O.CON.KABQ.FW.W.0004.230221T1400Z-230222T0300Z/ Northeast Plains-East Central Plains- 511 AM MST Tue Feb 21 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * AREA AND TIMING...Northeast Plains (zone 104) and the East Central Plains (zone 126) from Tuesday morning into Tuesday evening. * 20 FOOT WINDS...West to southwest 25 to 35 mph with occasional gusts to 50 mph. * RELATIVE HUMIDITY...18 to 25 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 20, 10:31 AM MST, 4 hours 17 minutes earlier.
Area forecast discussion, Feb 20, 10:31 AM MST, 4 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1031 AM MST Mon Feb 20 2023 ...New AVIATION... .SYNOPSIS... Issued at 135 AM MST Mon Feb 20 2023 Today will feature more strong winds, mainly along and east of the central mountain chain and especially over the Sangre de Cristo mountains. Occasional gusts of 45 to 60 mph will be possible. Batches of cloud cover will decrease overall, but still linger in many areas through the afternoon with just a few light showers are expected today over the mountains. Windy conditions will once again impact the eastern half of the Land of Enchantment on Tuesday with a few rain and mountain snow showers periodically developing over southern and northern portions of New Mexico. An immense and very powerful low pressure system over the western U.S. will usher in strong to damaging winds across all of northern and central New Mexico on Wednesday with many areas expected to observe gusts of 50 to 70 mph. Not only will it be very gusty on Wednesday, but rain and snow will increase over western and central parts of the state where temperatures will cool back below normal again. Expect lots of blowing dust in the eastern plains and blowing snow in mountainous locations Wednesday. During the latter part of the week, winds will not be nearly as strong, but breezy to windy conditions will still persist each day. && .SHORT TERM... (Today through Tuesday) Issued at 135 AM MST Mon Feb 20 2023 A 557dm H5 upper low continues to spin just off the northern Baja Peninsula, spinning up a healthy plume of subtropical moisture from the EPAC over much of NM this morning. Meanwhile, strong winds aloft combined with mountain wave activity continues a threat of high winds erratically impacting areas along and immediately east of the Sangre de Cristo Mountains. This threat will abate through the morning, while 40-50kt H7 winds look to remain along the mountain peaks of the Sangre de Cristo Mts through much of the day. Will leave the High Wind Warnings as they are. Mid to high level cloud cover is expected to steadily clear through the day, allowing for vertical mixing to combine with a deepening lee side surface low over far northeastern NM to bring windy westerlies to much of the east central plains and highlands this afternoon. The current field of wind advisories looks on target for this, and will leave them as is. Hazardous crosswinds on north-to-south oriented highways for high profile vehicles will be the main threat. Winds back down from their peaks this afternoon by the evening. Tuesday sees the aforementioned upper low finally come ashore over the Baja Peninsula, with strengthening westerlies returning. Another lee surface low develops Tuesday afternoon, but is further north into CO, and is deeper reaching 988mb MSLP. This increases the wind potential across the eastern plains, and also lifts it further north into northeastern NM compared to Monday's forecast winds. Another field of wind advisories and potentially high wind warnings will be needed across the eastern plains Tuesday afternoon as a result. The downslope warming component to the winds will also raise highs 10- 15F above normal across eastern NM with a few spots in the lower Canadian and Pecos River Valleys reaching into the 70s. && .LONG TERM... (Tuesday night through Sunday) Issued at 135 AM MST Mon Feb 20 2023 ...RARE AND WIDESPREAD DAMAGING WIND EVENT EXPECTED ON WEDNESDAY... The low from Tuesday will swing over southeastern NM and into west TX as an open wave trough Tuesday night into early Wednesday morning. Precipitation would fill in some over the Rio Grande and the central mountain chain as energy with this system moves overhead, but much of the eastern plains would remain high and dry. Immediately upstream, the next very deep and anomalously cold core low will have overtaken the Great Basin, sending strengthening and diffluent flow into NM where additional ascent will lead to more rain and snow showers late Tuesday night into Wednesday morning. Winds at ridge top level will begin turning strong and gusty by daybreak Wednesday, but a much more substantial surge will unfold during the day Wednesday as the 150 kt (at H3) jet rounds the base of the Great Basin low and noses its way into NM. Winds at H7 still appear to reach 50 to 80 kt over a large majority of the forecast area with only northern zones running slightly lower, and the surface low will deepen with central pressure plummeting to near 986 mb or so over southeast CO/northeast NM. Not only do the repeated wind events of the preceding days make this event unique, but the widespread area that will experience 50 to 70 mph winds on Wednesday will also pose a widespread high impact and potential for damage to trees, utility poles/lines and high profile vehicles traveling on northwest-southeast oriented roads. The need for a High Wind Watch for Wednesday is clear and present, but current wind advisories and warnings along with what will be needed for Tuesday complicate things. A Special Weather Statement will be issued to discuss impacts with the Wednesday winds. Not to be forgotten, but rain and snow will also rapidly increase over western and then central NM Wednesday as the prolific baroclinic zone arrives. A couple to a few (2 to 8) inches of fresh mountain snow will be likely over many western and northern peaks with the Tusas mountains potentially reaching higher ranges of 8 to 12 inches. Tranquility is not in the forecast, and while the shortwave trough that brought the Wednesday front will rapidly eject northeastward into Thursday, the next vort lobe will evolve into another upstream closed low over the Pacific Northwest. This will keep a stout gradient aloft outstretched over the American Southwest with breezy to windy conditions expected to persist through the rest of the week. Strong enough flow for periodic orographic lift over the northwestern and some western peaks will keep showers in the forecast, but with light and generally low impact results. After the Pacific frontal passage on Wednesday, western and central areas will remain well below average temperature-wise into Thursday, gradually rising through the end of the week. Temperatures will fall again and precipitation chances will spike as the Pacific Northwest low finally crosses the Land of Enchantment Sunday (GFS) or Sunday night (ECMWF/Canadian). && .AVIATION... (18Z TAFS) Issued at 923 AM MST Mon Feb 20 2023 VFR conditions prevail and are forecast to persist, although with periods of VFR cigs. Gusty westerly winds are forecast across eastern NM today, with at least some potential for blowing dust by afternoon at KTCC and KROW. Gusts to between 35-45kts will be common across eastern NM today. In addition, low level wind shear is likely at KLVS today and Tuesday morning. && .FIRE WEATHER... Issued at 135 AM MST Mon Feb 20 2023 A prolonged period of elevated to locally critical fire weather conditions will exist today through the week. Cloud cover looks to clear today and Tuesday, allowing temperatures to rise 10-15F above normal with strong westerly winds for the eastern plains. Lesser winds and nearer to normal temperatures will reside through central and western NM. The RFTI is resolving widespread elevated to locally critical fire weather conditions each afternoon across the eastern plains as a result, mainly wind driven. These winds peak in intensity Wednesday with widespread high winds expected across the state. All the while, MinRHs look to remain in the upper teens to 20 percents each day for eastern NM. Given the marginal humidity and short duration of RFTI driven critical fire weather threat, will hold off on issuing any Fire Weather Watch for northeastern and east- central NM Tuesday. This may change with subsequent forecast packages. Wintry weather with snow looks to impact western and central portions of NM Wednesday. Conditions clear out Thursday and Friday, however, breezy to locally windy southwest winds will remain each afternoon. A break in the weather arrives early next weekend before the next storm system arrives either Sunday or Monday. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 25 52 35 / 0 0 0 50 Dulce........................... 49 21 46 27 / 5 5 10 70 Cuba............................ 48 24 48 30 / 0 0 10 40 Gallup.......................... 52 25 53 32 / 0 0 5 40 El Morro........................ 50 26 50 31 / 0 5 10 30 Grants.......................... 55 22 54 29 / 0 0 5 20 Quemado......................... 53 25 53 32 / 5 0 10 30 Magdalena....................... 56 31 56 34 / 5 5 10 20 Datil........................... 52 27 51 31 / 5 0 5 30 Reserve......................... 57 23 53 30 / 10 5 30 60 Glenwood........................ 61 32 56 36 / 5 10 40 70 Chama........................... 43 19 40 25 / 5 10 20 70 Los Alamos...................... 49 30 50 33 / 0 0 10 50 Pecos........................... 51 29 51 32 / 0 0 5 40 Cerro/Questa.................... 45 25 44 32 / 0 0 0 40 Red River....................... 39 20 38 23 / 0 0 5 40 Angel Fire...................... 40 21 42 27 / 10 5 10 50 Taos............................ 48 23 47 29 / 5 0 5 40 Mora............................ 50 29 50 31 / 5 0 0 30 Espanola........................ 56 27 56 34 / 0 0 5 40 Santa Fe........................ 50 29 51 33 / 0 0 5 50 Santa Fe Airport................ 53 27 54 32 / 0 0 5 50 Albuquerque Foothills........... 57 36 56 37 / 5 0 10 40 Albuquerque Heights............. 60 33 58 39 / 0 0 5 30 Albuquerque Valley.............. 62 32 60 34 / 0 0 5 20 Albuquerque West Mesa........... 60 31 58 37 / 0 0 5 20 Belen........................... 63 31 62 37 / 5 0 5 20 Bernalillo...................... 60 31 59 37 / 0 0 10 40 Bosque Farms.................... 63 29 61 35 / 0 0 5 20 Corrales........................ 60 30 59 36 / 0 0 5 30 Los Lunas....................... 63 28 62 35 / 0 0 5 20 Placitas........................ 55 32 56 36 / 0 0 10 40 Rio Rancho...................... 59 31 58 37 / 0 0 5 30 Socorro......................... 64 33 65 37 / 5 5 10 20 Sandia Park/Cedar Crest......... 51 31 51 34 / 0 0 10 40 Tijeras......................... 54 32 54 35 / 5 0 10 40 Edgewood........................ 53 30 54 33 / 0 0 5 30 Moriarty/Estancia............... 55 25 55 32 / 0 0 5 30 Clines Corners.................. 51 29 52 32 / 0 0 0 30 Mountainair..................... 54 31 55 32 / 5 0 5 20 Gran Quivira.................... 55 32 56 33 / 10 0 5 30 Carrizozo....................... 58 38 59 37 / 20 5 20 40 Ruidoso......................... 52 37 53 34 / 20 5 20 50 Capulin......................... 57 27 58 31 / 0 0 0 0 Raton........................... 59 24 59 30 / 0 0 0 10 Springer........................ 60 25 61 33 / 0 0 0 10 Las Vegas....................... 57 29 57 33 / 0 0 0 20 Clayton......................... 65 31 66 37 / 0 0 0 0 Roy............................. 62 32 64 37 / 0 0 0 0 Conchas......................... 69 37 70 42 / 0 0 0 5 Santa Rosa...................... 64 39 66 40 / 0 0 0 5 Tucumcari....................... 72 39 72 41 / 0 0 0 0 Clovis.......................... 67 39 70 39 / 0 0 0 10 Portales........................ 69 40 71 41 / 0 0 0 20 Fort Sumner..................... 68 38 70 41 / 0 0 0 5 Roswell......................... 75 42 73 43 / 0 0 0 20 Picacho......................... 65 42 66 40 / 0 0 5 20 Elk............................. 62 41 61 37 / 5 0 10 40 && .ABQ WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 5 PM MST this afternoon for NMZ223-226-229- 232>237-239-240. High Wind Warning until 5 PM MST this afternoon for NMZ215. && SHORT TERM...24 LONG TERM....52 AVIATION...11
In the hours before
Local storm report, Feb 20, 9:51 AM MST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
951 AM MST MON FEB 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM NON-TSTM WND GST 11 SE VAUGHN 34.48N 105.08W
02/20/2023 M60 MPH GUADALUPE NM MESONET
MESONET STATION NMC40 SE VAUGHN.
&&Local storm report, Feb 20, 9:57 AM MST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
957 AM MST MON FEB 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 PM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
02/19/2023 M63 MPH COLFAX NM ASOS
ASOS STATION KRTN RATON CREWS AIRPORT.
0800 PM NON-TSTM WND GST 8 S RED RIVER 36.59N 105.45W
02/19/2023 E61 MPH TAOS NM PUBLIC
KACHINA PEAK AT TAOS SKI VALLEY.
0905 AM NON-TSTM WND GST 11 SE VAUGHN 34.48N 105.08W
02/20/2023 M60 MPH GUADALUPE NM MESONET
MESONET STATION NMC40 SE VAUGHN.
0855 AM NON-TSTM WND GST 6 NNW SAN IGNACIO 34.98N 104.99W
02/20/2023 M57 MPH GUADALUPE NM MESONET
MESONET STATION NMC41 THOMPSON CATTLE.
0804 AM NON-TSTM WND GST 1 WNW GASCON 35.89N 105.46W
02/20/2023 M53 MPH MORA NM MESONET
MESONET STATION GSCN5 BARTLEY.
0425 AM NON-TSTM WND GST 3 E PUERTO DE LUNA 34.83N 104.56W
02/20/2023 M53 MPH GUADALUPE NM MESONET
MESONET STATION NMC38 PUERTO DE LUNA 3.3E.
0936 AM NON-TSTM WND GST 3 ENE CLOVIS 34.42N 103.16W
02/20/2023 M51 MPH CURRY NM MESONET
MESONET STATION GW0819 CLOVIS.
0857 AM NON-TSTM WND GST 2 SW DORA 33.92N 103.36W
02/20/2023 M50 MPH ROOSEVELT NM MESONET
MESONET STATION 53 DORA 2 SW.
0845 AM NON-TSTM WND GST 1 S CANNON AIR FORCE BA 34.37N 103.32W
02/20/2023 M48 MPH CURRY NM ASOS
ASOS STATION KCVS CANNON AFB.
0635 AM NON-TSTM WND GST NEWKIRK 35.07N 104.27W
02/20/2023 M48 MPH GUADALUPE NM MESONET
MESONET STATION NMC39 NEWKIRK.
0856 AM NON-TSTM WND GST 2 NNW TEXICO 34.42N 103.07W
02/20/2023 M46 MPH CURRY NM AWOS
AWOS STATION KCVN CLOVIS MUNI AIRPORT.
0850 AM NON-TSTM WND GST 3 NE PORTALES 34.21N 103.32W
02/20/2023 M46 MPH ROOSEVELT NM MESONET
MESONET STATION NMC54 ROOSEVELT SWCD.
0443 PM NON-TSTM WND GST 1 E CLAYTON 36.45N 103.15W
02/19/2023 M46 MPH UNION NM ASOS
ASOS STATION KCAO CLAYTON MUNI AIRPARK.
0728 AM NON-TSTM WND GST 3 SE LOS MONTOYAS 35.39N 105.18W
02/20/2023 M45 MPH SAN MIGUEL NM MESONET
MESONET STATION FW1884 APACHE SPRINGS 1 NE.
0848 AM NON-TSTM WND GST 7 E TUCUMCARI 35.18N 103.60W
02/20/2023 M44 MPH QUAY NM ASOS
ASOS STATION KTCC TUCUMCARI MUNI AIRPORT.
0329 AM NON-TSTM WND GST 3 ENE CLOVIS 34.42N 103.16W
02/20/2023 M44 MPH CURRY NM MESONET
MESONET STATION GW0819 CLOVIS.
0555 PM NON-TSTM WND GST 5 ENE CLAYTON 36.47N 103.09W
02/19/2023 M44 MPH UNION NM MESONET
MESONET STATION NMC23 CLAYTON LRC.
0935 AM NON-TSTM WND GST 2 E SANTA ROSA 34.94N 104.64W
02/20/2023 M43 MPH GUADALUPE NM AWOS
AWOS STATION KSXU SANTA ROSA AIRPORT.
0906 AM NON-TSTM WND GST 7 SW GLENRIO 35.11N 103.12W
02/20/2023 M43 MPH QUAY NM MESONET
MESONET STATION 107 ENDEE 2 SW.
0835 AM NON-TSTM WND GST 2 E SANTA ROSA 34.94N 104.64W
02/20/2023 M43 MPH GUADALUPE NM AWOS
AWOS STATION KSXU SANTA ROSA AIRPORT.
0345 PM NON-TSTM WND GST SEDAN 36.15N 103.13W
02/19/2023 M43 MPH UNION NM MESONET
MESONET STATION NMC51 SEDAN.
0914 AM NON-TSTM WND GST 9 WNW FLOYD 34.28N 103.72W
02/20/2023 M41 MPH ROOSEVELT NM MESONET
MESONET STATION MRRN5 TOLAR 13 SE (MELROSE
RANGE).
0914 AM NON-TSTM WND GST 2 WSW CUERVO 35.02N 104.44W
02/20/2023 M40 MPH GUADALUPE NM MESONET
MESONET STATION UR659 CUERVO (UPR).
0840 AM NON-TSTM WND GST 5 E TUCUMCARI 35.18N 103.63W
02/20/2023 M40 MPH QUAY NM MESONET
MESONET STATION NMC43 TUCUMCARI.
0315 AM NON-TSTM WND GST 2 NNE SAINT VRAIN 34.44N 103.48W
02/20/2023 M40 MPH CURRY NM MESONET
MESONET STATION NMC27 ST. VRAIN.
1045 PM NON-TSTM WND GST 7 NNW MIAMI 36.44N 104.82W
02/19/2023 M40 MPH COLFAX NM MESONET
MESONET STATION DVI03835 CIMARRON.
0800 PM NON-TSTM WND GST 1 N RANCHOS DE TAOS 36.37N 105.60W
02/19/2023 M40 MPH TAOS NM MESONET
MESONET STATION NMC48 TAOS SWCD.
&&Local storm report, Feb 20, 12:21 PM MST, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 PM MST MON FEB 20 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM NON-TSTM WND GST 1 S CANNON AIR FORCE BA 34.37N 103.32W
02/20/2023 M58 MPH CURRY NM ASOS
ASOS STATION KCVS CANNON AFB.
&&
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 2:37 PM MST | High Wind Watch | ABQ | Bernalillo, Catron, Chaves, Cibola, Colfax, Curry and 14 more | 13 hr |
| Feb 20, 2:37 PM MST | Wind Advisory | ABQ | Chaves, Colfax, Curry, De Baca, Guadalupe, Harding and 10 more | 28 hr |
| Feb 20, 2:49 PM MST | Winter Storm Watch | ABQ | Catron, Cibola, Colfax, Los Alamos, McKinley, Mora and 7 more | 13 hr |
Nearby
Red Flag Warnings in New Mexico, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.